Health knowledge made personal
Join this community!
› Share page:

can patanase nasal spray make you feel very dizzy to the point of not even wanting to open your eyes and sooooo sleepy?


Posted by tclank

i was given patanase nasal spray and  nasonex nasal spray for a sinus infection that doesn't seem to want to go away. they did catscan and i apparently have an occlusion in my sinus passages. they also gave me steroids(dexpak). i started the nasal sprays on tuesday evening after i got home from the dr. the dexpak i started today which is thursday i got this script filled at pharmacist wednesday afternoon so i waited til a full day was available to begin this med. the nasal sprays they gave me at the dr.s office as samples.  after taking the nasal sprays on tuesday evening, i fell asleep way before my bedtime, and i slept pretty much all day yesterday and after supper last night i was out! i have an active 8 year old daughter who requires my attention and i can't even pay attention very well much less stay awake for very long. could the nasal sprays be causing this problem? i have taken the nasonex before and never had any adverse reactions so i am assuming the patanase is the problem. i never have used it before. i am calling my pharmacist today to ask them what their take is on patanase, just wondered what you thought????
 
Answers (1)
Sort by: Newest first | Oldest first
Hi! I'm using same nasal spray even my boyfriend asked me if I was okay..i feel very sleepy at nite bfore bed time and also out of it most of the day...I think we have same going on, well steroids make you tired don't you think?
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: